Boots Pharmaceuticals Hayfever & Allergy Relief 10mg Tablets Cetirizine Hydrochloride - 14 tablets
2 for £5 on selected Boots allergy relief
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 16 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Boots Pharmaceuticals Hayfever & Allergy Relief 10mg Tablets is an antihistamine to treat the symptoms of hayfever (e.g runny and itchy nose and eye irritation), and year round runny and itchy nose and eyes. It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash).
- Pet allergies.
- Dust allergies.
- Skin allergies.
Suitable for adults and children aged 6 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Check the foil is not broken before use. If it is, do not take that tablet.
Children of 6 years to 11 years: Half a tablet twice a day.
Adults and children of 12 years and over: One tablet, once a day.
If you have kidney problems your doctor or pharmacist may advise you to take less than this amount. If this applies to you, follow their instructions.
Swallow the tablet with a drink of water.
Do not give to children under 6 years.
Do not take more than the amount recommended.
Hazards and Cautions
Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the sight and reach of children.
If symptoms do not go away talk to your doctor.
If you need more advice ask your pharmacist.
Store in a safe place out of sight and reach of children.
Use by the date on the end flap of the carton.
Store in the original pack.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active ingredient: Cetirizine Hydrochloride 10mg.
Also contains: lactose.